# SDR SWAA2025103018363

- Difficulty date: September 26, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 60,348 hours, 40,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A8132Y17
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY INTERCOSTAL AT BS 787 TO 807 RBL 6 WL 150.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-02-0G AND DWG 146A8130, REV B.
